# SDR NWAA071726310

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 73,923 hours, 8,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, TEST EMERGENCY POWER DOOR BATTERY ANNUNCIATOR LIGHT WOULD NOT ILLUMINATE AT RT UPPER DECK DOOR.  REMOVED AND REPLACED BATTERY PACK PER AMM 52-23-14.
